# SDR AALA201705189008

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 19038006404
- Part serial: 00123
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,053 hours, 17,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON RIGHT HAND WING TRAILING EDGE INBOARD AFT FLAP BETWEEN RIB 10A AND 12A. REPAIRED RIGHT FLAP ASSEMBLY PER EA 269993.
